MAUDE Adverse Event Report: BECTON DICKINSON BD¿ MULTIUSE NESTABLE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ MULTIUSE NESTABLE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305456
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that the bd¿ multiuse nestable sharps collector lid was deformed.The following information was provided by the initial reporter, translated from japanese to english: this is a report about a deformed lid of sharps collector.According to the customer's report, the shape of the lid was found to be different from the usual one.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary as no samples or pictures were received as evidence so no proper investigation performed.A device history record review process to verify if there were any issues reported as incorrect lids during the manufacturing process of this product was not able to be performed since there was no lot number provided.A review of the non-conformance material report was performed, the result showed that non-conformances were reported for the same part number and issue throughout the last twelve months.

Brand Name
BD¿ MULTIUSE NESTABLE SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17159652
Report Number2243072-2023-01051
Device Sequence Number20188986
Product Code FMI
UDI-Device Identifier00382903054565
UDI-Public(01)00382903054565
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305456
Device Catalogue Number305456
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown